# SDR AALA202206075004

- Difficulty date: May 26, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 35,751 hours, 14,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND .50  INCH CRACK IN PRESSURE DECK LOCATED AT STA 663 AND RIGHT BUTT LINE 36. INSTALLED DOUBLER REPAIR ON RIGH UPPER PRESSURE DECK  PER SRM 57-10-10-2R-3.
